So, since I last wrote about Alien, the male voice in my head, I have had a quiet time. The voices have subsided a lot and my brain feels empty. I miss it actually, no matter that it was a delusion, there seems to be some comfort in psychosis that feels strange when it is gone. Anything is better than feeling this crippling gloom and deadness all day every day. Dunno if it is negative symptoms or depression, I am thinking of asking my pdoc next Thurs when I see him if he would put me on antidepressants as well, because I can’t live like this anymore, its killing me. I feel like crying every morning when I have to get out of bed, it feels like my life is over and I’m one step away from death. I’m too scared to kill myself, but I think of suicide a lot. Psychosis is far more better than this deathful existence, at least I think I’m special and have a companion or two in my head to spice things up. At least I feel more alive in psychosis. Its the seduction of madness. Does anyone know what I am talking about? I feel so dead, so dead and I want life to be coursing through me again. Makes me tempted to come off my pills so the voices can speak…
Great link up BarbieBF! Yes! Saadiquah I feel exactly like this right now… It’s a feeling that comes and goes for me. Are you feeling endless like this or just in parts of your life?
Good…that is a good ‘fear.’
So, this happened without seeing the doctor or taking any new meds?
Maybe an answer to prayer?
Anyways, I know what it’s like to miss so called ‘voices’ even though mine are from entities of varying kind. the good ones with the teachings i really missed at first and sometimes wish they would return with some new updates.
Even the negative one 3 years ago I missed in a way, I think I missed being able to outsmart them and getting information from them, which is one reason they probably stopped, though they told me they stopped because the method of communication exposed me to EM waves that can be harmful in the long term.
That’s just what they said…and all I can go on is that there is some truth to that as certain EM waves can cause damage if exposed for too long.
I also read in the Bible that people sometimes fell down weak and their strength left them when a vision came to them, so obviously some sort of power was involved.
@Hadeda I am sorry you are feeling empty. I think this will pass with time, not even very long either. I hope you can manage without being tempted to go off your pills. sanity is alway better, stay on the meds please.
@Hadeda it is no good to feel the way you are feeling. I know the feeling of thinking so much about suicide. A few years ago I had the same experience and I talked to my pdoc. She prescribed for me Epitec as a mood stabilizer in addition to my AP. It took about three months for the suicidal thougths to subside but they did eventually. I’m still on Epitec. I was also on Welbutrin at the time but it never felt like it was doing anything for me. Good luck with seeing your pdoc. Get all your questions for him written down on a piece of paper and make sure you feel helped when you walk out of there. Stay strong. It will be better soon once you get your meds sorted
When I was on Resperidal I felt this way. I told my mom of my suicidal thoughts and went to the emergency room and was put in the psychiatric unit for three or so weeks. The Psychiatrist in the hospital was also the one who put me on Respridal, and asked what I wanted to take. I said Perphenazine and Nortryptaline(older tricyclic antidepressant). The Nortryptaline is said to agrivate schizophrenia and it probably does in me a little. It helped with my suicidal thoughts as I think I have depression along with Schizophrenia. It does not help with negative symptoms near as much as depressive symptoms.
I’m going through the same deal. I was panicking for a long time when more and more of voices went quiet, a lot of whom I saw as friends and family (some not so much). I’m still a bit sad over it but you should try to look on the positive side of things-less voices means you’re getting better! It’s a sign of progress, even if it doesn’t feel like it now.
I also totally get you with the excitement of the psychosis thing. The delusions really draw you in, make life like a movie almost. Intense. But I’ve found over the years that indulging in them is like playing with fire-things can very quickly go south. It’s better to play it safe and be comfortable in reality.
I’m really sorry about the gloom thing. I hope the antidepressants are helpful to you, and the therapy as well. Just know that you are an incredibly strong individual for dealing with all of it, and look for and hold onto any small moments of happiness you may find in the day-even something as simple as liking the weather outside. Happiness I’ve found isn’t really something permanent you attain and keep, rather it’s a lovely friend that visits from time to time that you should enjoy spending time with, and then hold onto the memories of your time together when it’s left again until it returns.
Good luck to you.
I just wrote about this - I hadn’t read your post. I think many of us who have lived with our ppl/voices for years miss them when the meds erase them. I just got off meds from 4yrs on and they are coming back. They didn’t die or get lost as I had feared. They were just hidden and it feels like home again finally. But I have had them with me for over 30yrs so it really bothered me to lose them. I thought I had failed them in my duty as being their guardian until they could move on. I know…my delusion… but that is and was my reality and why I was so depressed when the med finally worked. I am currently debating if I will go back on meds or cope as I had done for so many years.
I hope you can adjust as it really is your med working. For me I did not and don’t think I can go through that again. I know it is a sign of recovery to the ‘norm’. But for me it was losing me. As long as I can adapt and learn to manage without meds again, I will.